# SDR SWAA2024030546419

- Difficulty date: January 30, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661CB AFT ROW OF FASTENER HOLES HAS HOLES WITH CRACKS AROUND THEM<[01] PANEL 661CB FASTENER HOLES HAVE BEEN REPAIRED IAW SRM 51-70-04-2R-9.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] JOB COMPLETE.
